# SDR DLM88990673

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 4608000307
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AT APPROX 100 KTS ON T/O ROLL, GOT HORIZON, NO AUTO LAND AND MONITOR LIGHTS ON FMA. F/O'S ATTITUDE DISPLAY INDICATED FAILURE (NO HORIZON).  ABORT SPEED 120 KTS, MAX BRAKE TEMP 250 DEG CELSIUS.  REMOVED AND REPLACED NR 2 AHRS UNIT PER M/M 34-21-10, ALL CKS OK.
